Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 63, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 2, 2025, 1:33 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2025, 1:33 PM EDT (17:33 UTC)
- Expired
- Jun 2, 2025, 2:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1931 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
881
WUUS52 KMFL 021733
SVRMFL
FLC011-086-021800-
/O.NEW.KMFL.SV.W.0063.250602T1733Z-250602T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
133 PM EDT Mon Jun 2 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
Southern Broward County in southeastern Florida...
* Until 200 PM EDT.
* At 133 PM EDT, a severe thunderstorm was located over Golden
Glades, or near Miami Gardens, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
Surfside, Hallandale, Miami Gardens, North Miami, North Miami
Beach, Aventura, Miami Lakes, Hialeah Gardens, Sunny Isles Beach,
Opa-Locka, West Park, Miami Shores, North Bay Village, and El
Portal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2579 8019 2586 8035 2605 8023 2594 8004
TIME...MOT...LOC 1733Z 211DEG 4KT 2591 8020
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:09 AM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 2, 10:09 AM EDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 1009 AM EDT Mon Jun 2 2025 ...New AVIATION... .SHORT TERM... (Today through Tuesday) Issued at 100 AM EDT Mon Jun 2 2025 Models keep basically a repeating weather pattern in place for the next couple of days, although the window for the most active period rain-wise seems to be this afternoon. Latest Ensembles and CAMS keep a stationary frontal boundary lingering around central Florida today, with associated cyclogenesis near Jacksonville. Day-1 Weather Prediction Center (WPC) outlook highlights the whole SoFlo Atlantic metro area for potential heavy rain and flash flooding, with a wide window of possible impacts from 8am through 8 pm. Similar to Sunday, both ensemble families and LPMM 6-hr precip products depict another line of broken showers with embedded thunderstorms bringing multiple rounds of heavy rain, frequent lightning and gusty winds. The presence of the lingering boundary will again provide enhanced instability and steep-enough lapse rates, which combined with 500 mb temps cooling down to around -11C or -12C will result in increasing favorable conditions for experiencing a few strong to severe storms. An interesting element to follow will be the interaction of the predominantly westerly flow in the morning vs the developing easterly sea breeze along the Atlantic side. If the sea breeze is strong enough, it could result in rounds of rain anchoring over some metro areas, which will require very close monitoring for localized flooding and/or flash flooding potential. Although most of the day will remain cloudy with passing showers, latest HREF/LPMM estimates suggest possible heavy precip rounds as late as 8-9pm and right over the Miami-Dade metro areas, with localized amounts upwards of 5-6 inches. This coincides with WPCs outlook placing most of the eastern half of SoFlo under a Slight Risk of Excessive Rainfall through Tue/12Z, along with a 50% chance of exceedance (50th percentile) of 2-3 inches, and a 10% chance of exceedance (10th percentile) of 3-4 inches for that 24-hour period, including the overnight hours into Tue morning. Models suggest a possible break Tuesday after sunrise as latest model sfc analyses push the aforementioned boundary further north into the FL/GA border while breaking down. However, enough lingering deep moisture should remain in place for another round of heavy showers and potential for localized flooding/flash flooding for the late morning/afternoon hours. A few storms may become strong or severe, with possible large hail, gusty winds, and frequent lightning. Despite the increased cloud cover and shower activity, afternoon temperatures today are expected to again reach 90 over much of the area, then cooling down into the low-mid 80s by Tuesday afternoon. && .LONG TERM... (Tuesday night through Sunday) Issued at 100 AM EDT Mon Jun 2 2025 Latest long range solutions keep abundant deep moisture over SoFlo through the middle of the week, with scattered to numerous showers and storms likely on Wednesday afternoon and evening. For the end of the work week and into the weekend, models depict a gradual decrease in shower storm coverage as weak ridging tries to establish over the west Atlantic, and with its associated ridge axis extending into the northern half of the peninsula. This synoptic setup will bring back generally SE winds through much of the long term with speeds around 10 mph and afternoon periods of higher gusts along the coasts. It will also keep most showers and thunderstorms over inland areas of SoFlo. Model PWATs drop to around 1.5 inches each afternoon, which could still support localized heavy rain. Returning afternoon sea breeze boundaries will again become focal points for deeper convection. However, with warmer 500mb temperatures (-6C to -8C), and a more stable air mass, thunderstorm potential will be more limited. Temperatures will return to near or at normals with afternoon highs in the upper 80s to low 90s across much of the area. Morning lows will also remain near or at normals. && .AVIATION... (12Z TAFS) Issued at 1009 AM EDT Mon Jun 2 2025 Periods of MVFR/IFR likely this afternoon across the East Coast terminals as rounds of scattered to numerous showers and storms move through. Made some edits to the previous forecast to account for later start and duration of worst impacts. RA/SHRA could persist overnight but impacts remain uncertain at this time. && .MARINE... Issued at 100 AM EDT Mon Jun 2 2025 A stalled frontal boundary stalls just north of the coastal waters will keep elevated chances for showers and storms through the middle of the work week. Seas across the Atlantic waters will remain at 3 feet or less through the forecast period and 2 feet or less over the Gulf waters. Only exception will be with any thunderstorm that develops, which may produce brief periods of rough seas and gusty winds. && .PRELIMINARY POINT TEMPS/POPS... Miami 89 73 82 76 / 90 80 90 80 West Kendall 90 71 83 73 / 90 90 90 80 Opa-Locka 91 73 84 75 / 90 80 90 70 Homestead 89 73 83 75 / 90 90 90 80 Fort Lauderdale 89 72 82 74 / 80 80 90 70 N Ft Lauderdale 89 72 82 74 / 90 80 90 70 Pembroke Pines 92 75 85 77 / 90 80 90 70 West Palm Beach 88 71 83 73 / 80 80 90 70 Boca Raton 91 71 84 73 / 90 80 90 70 Naples 87 72 84 73 / 80 80 90 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...17 LONG TERM....17 AVIATION...ATV
In the hours before
Special weather statement, Jun 2, 12:00 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Miami FL
1200 PM EDT Mon Jun 2 2025
FLZ070-021630-
Inland Collier County FL-
1200 PM EDT Mon Jun 2 2025
...Strong thunderstorms will impact portions of northwestern Collier
County through 1230 PM EDT...
At 1200 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Orangetree to
Big Corkscrew Island to near Ave Maria. Movement was northeast at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ave Maria, Immokalee, Orangetree, Big Corkscrew Island, Corkscrew
Swamp Sanctuary, Bunker Hill, and Lake Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2642 8166 2642 8156 2650 8156 2651 8128
2632 8128 2624 8142 2629 8157 2631 8165
2632 8166
TIME...MOT...LOC 1600Z 243DEG 16KT 2631 8164 2637 8155 2629 8140
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
ATVSpecial weather statement, Jun 2, 12:47 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
1247 PM EDT Mon Jun 2 2025
FLZ066-070-021730-
Hendry FL-Inland Collier County FL-
1247 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of northeastern Collier
and southeastern Hendry Counties through 130 PM EDT...
At 1247 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Hendry Correctional, or 12 miles east of
Ave Maria, moving east at 20 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hendry Correctional and Sunniland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2624 8139 2640 8134 2646 8100 2621 8100
TIME...MOT...LOC 1647Z 262DEG 17KT 2632 8124
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jun 2, 1:04 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
104 PM EDT Mon Jun 2 2025
FLZ071>074-021745-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
104 PM EDT Mon Jun 2 2025
...Strong thunderstorms will impact portions of northern Miami-Dade
and southern Broward Counties through 145 PM EDT...
At 104 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles east of
Dade-Collier Training Airport to 11 miles west of Intersection Krome
And U.S. 27 to near Miccosukee Resort. Movement was northeast at 30
mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Miramar, Weston, Doral, Hialeah Gardens, Medley,
Intersection Krome And U.S. 27, Pennsuco, and Tamiami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2608 8071 2614 8045 2599 8032 2577 8041
2589 8067 2586 8082
TIME...MOT...LOC 1704Z 229DEG 24KT 2589 8076 2594 8062 2584 8046
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jun 2, 1:11 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
111 PM EDT Mon Jun 2 2025
FLZ066-070-071-021745-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
111 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of east central
Collier, southern Hendry and central Broward Counties through 145 PM
EDT...
At 111 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 12 miles southeast of Hendry Correctional, or
23 miles southeast of Ave Maria, moving northeast at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miccosukee Indian Reservation and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2608 8113 2616 8119 2635 8102 2614 8084
TIME...MOT...LOC 1711Z 236DEG 12KT 2615 8112
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:14 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Miami FL
114 PM EDT Mon Jun 2 2025
FLZ072-074-172-173-021745-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
114 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 145 PM EDT...
At 114 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over North Miami Beach, or near Miami Gardens.
This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hollywood, Miramar, Hallandale, Miami Gardens, North Miami, North
Miami Beach, Aventura, Sunny Isles Beach, Opa-Locka, West Park, Miami
Shores, Hard Rock Stadium, Golden Glades, Ojus, Westview, Pembroke
Park, Bay Harbor Islands, Biscayne Park, Bal Harbour, and Golden
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2590 8011 2589 8013 2591 8012 2593 8013
2590 8013 2591 8014 2590 8014 2590 8015
2589 8014 2587 8017 2590 8027 2604 8019
2601 8011 2592 8012
TIME...MOT...LOC 1714Z 219DEG 1KT 2592 8018
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GRSpecial weather statement, Jun 2, 1:31 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Mon Jun 2 2025
FLZ074-173-021745-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
131 PM EDT Mon Jun 2 2025
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 145 PM EDT...
At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Westview, or near Hialeah. This storm was
nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, North Miami, Doral, Hialeah Gardens, Opa-Locka, Miami
Springs, Miami Shores, El Portal, Medley, West Little River,
Gladeview, Westview, Liberty City, Miami International Airport,
Pinewood, Little Haiti, Marlins Park, Biscayne Park, and Virginia
Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2585 8017 2584 8017 2584 8018 2582 8018
2581 8019 2580 8019 2577 8020 2577 8027
2581 8033 2586 8033 2591 8028 2587 8016
2586 8018 2585 8016
TIME...MOT...LOC 1731Z 211DEG 4KT 2589 8024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:28 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 2, 9:32 AM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 2, 11:26 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 34 min |
| Jun 2, 11:51 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jun 2, 12:00 PM EDT | Special Weather Statement | MFL | Collier | 30 min |
| Jun 2, 12:47 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| Jun 2, 1:01 PM EDT | Areal Flood Advisory | MFL | Collier | 97 min |
| Jun 2, 1:04 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 2, 1:11 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jun 2, 1:14 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jun 2, 1:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 14 min |
| Jun 2, 1:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 25 min |
| Jun 2, 1:37 PM EDT | Special Marine Warning | MFL | 23 min | |
| Jun 2, 1:42 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jun 2, 1:46 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 2, 1:56 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 2, 1:59 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jun 2, 2:00 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Jun 2, 2:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 2, 2:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 2, 2:08 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jun 2, 2:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 2, 2:26 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:31 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Jun 2, 2:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 2, 2:42 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jun 2, 2:44 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 2, 2:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 14 min |
| Jun 2, 2:49 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:57 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 2, 2:59 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 2, 3:04 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jun 2, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 2, 3:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jun 2, 3:33 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 117 min |
| Jun 2, 3:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Jun 2, 3:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 2, 4:10 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 2, 4:16 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jun 2, 4:35 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Jun 2, 4:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jun 2, 5:14 PM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 2, 5:30 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 2, 5:41 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Jun 2, 5:42 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 2, 6:04 PM EDT | Areal Flood Advisory | MFL | Collier | 116 min |
| Jun 2, 6:05 PM EDT | Areal Flood Advisory | MFL | Collier | 115 min |
| Jun 2, 6:47 PM EDT | Special Marine Warning | MFL | 58 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.